MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM22X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM22X60MM; KNEE STEMS
Model Number 1513-22-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of total knee replacement for infection.
 
Event or Problem Description
A.Date of implantation - (b)(6) 2021.B.Lot number: - attune crs femoral rt sz 7 cem (150440207) - lot # j8602j.- atune pressfit str stem24x60mm (151324060) - lot # j06r66.Refer to additional event information a-6001132 which has the usage from the primary surgery.C.Please confirm if the cement was manufactured by depuy? if yes, please provide the quantity, part and lot numbers of the cement.- unknown.D.Was surgery time extended? if yes, what was the duration of the delay? - as this was a revision procedure there was no extension to the surgical time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and d6a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE PRESSFIT STR STEM22X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12261783
Report Number1818910-2021-16742
Device Sequence Number3590133
Product Code JWH
UDI-Device Identifier10603295043843
UDI-Public10603295043843
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-22-060
Device Catalogue Number151322060
Device Lot NumberJ06R66
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer08/09/2021
08/19/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/18/2021
08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM22X60MM; ATUNE PRESSFIT STR STEM24X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM22X60MM; ATUNE PRESSFIT STR STEM24X60MM; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR